# SDR AWXA200400043

- Difficulty date: January 7, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 69406579
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK INTERGRANULAR CORROSION WAS FOUND ON LT INBOARD MIDFLAP, INBOARD SPINDLE, OUTER BEARING SUPPORT.  MAINTENANCE REMOVED AND REPLACED LT INBOARD MIDFLAP, INBOARD SPINDLE, OUTER BEARING SUPPORT PER AWA T/C I3R57057.
